Alert archive / New Mexico / Red Flag Warnings in 2015
Red Flag Warning 7, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Apr 7, 2015, 3:40 AM MDT for 7 counties in New Mexico. It took effect at Apr 8, 2015, 9:00 AM MDT. It was in force for 12 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 7, 2015, 3:40 AM MDT (09:40 UTC)
- In effect from
- Apr 8, 2015, 9:00 AM MDT
- Expired
- Apr 8, 2015, 9:00 PM MDT
- In force
- 12 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Harding County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 111 km from the middle of the area, began a volume at 09:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 11:10 AM MDT | NON-TSTM WND GST 61 | 10 S Bingham, NM | WHITE SANDS MISSILE RANGE - NORTH OSCURA PEAK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 9.7 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4832 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
415 WWUS85 KABQ 070940 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 340 AM MDT TUE APR 7 2015 ...RED FLAG WARNING MID MORNING THROUGH MID EVENING TODAY FOR NORTHERN AND CENTRAL NEW MEXICO BELOW SNOW PACK DUE TO STRONG WINDS AND LOW HUMIDITY... ...RED FLAG WARNING MID MORNING THROUGH MID EVENING WEDNESDAY FOR THE NORTH CENTRAL...MIDDLE RIO GRANDE VALLEY AND CENTRAL MOUNTAIN CHAIN EASTWARD BELOW SNOW PACK DUE TO STRONG WINDS AND LOW HUMIDITY... .STRONG WINDS...LOW HUMIDITY AND UNSTABLE ATMOSPHERIC CONDITIONS WILL CONTINUE TODAY AND WEDNESDAY AS AN UPPER LEVEL TROUGH SLOWLY PASSES NORTH OF NEW MEXICO STEERING STRONG WINDS ALOFT OVER THE STATE. DUE TO COOLER TEMPERATURES AND LESS INSTABILITY...POTENTIAL FOR CRITICAL CONDITIONS WILL DIMINISH ALONG AND WEST OF THE CONTINENTAL DIVIDE WEDNESDAY. HOWEVER...SIGNIFICANTLY WINDIER CONDITIONS OVERALL EXPECTED WEDNESDAY...AND PERSIST WEDNESDAY EVENING CENTRAL AND NORTHEAST BEFORE DIMINISHING. NMZ102>104-106>108-080400- /O.UPG.KABQ.FW.A.0009.150408T1500Z-150409T0300Z/ /O.NEW.KABQ.FW.W.0007.150408T1500Z-150409T0300Z/ /O.CON.KABQ.FW.W.0006.150407T1600Z-150408T0400Z/ NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 340 AM MDT TUE APR 7 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM MDT THIS EVENING. * AREA AND TIMING...NORTHEAST HIGHLANDS AND PLAINS...EAST CENTRAL PLAINS...MIDDLE RIO GRANDE VALLEY...AND THE NORTH CENTRAL...SANDIA...MANZANO AND GALLINAS MOUNTAINS BELOW SNOW PACK FROM MID MORNING THROUGH MID EVENING BOTH TODAY AND WEDNESDAY. * 20 FOOT WINDS...WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO 45 MPH TODAY. WEST 25 TO 40 MPH WITH GUSTS TO 55 OR 60 MPH WEDNESDAY. * RELATIVE HUMIDITY...MINIMUM HUMIDITY RANGING FROM 5 TO 10 PERCENT TODAY...AND 5 TO 15 PERCENT WEDNESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ101-105-109-080400- /O.CON.KABQ.FW.W.0006.150407T1600Z-150408T0400Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 340 AM MDT TUE APR 7 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM MDT THIS EVENING. * AREA AND TIMING...NORTHWEST PLATEAU...NORTHWEST AND WEST CENTRAL HIGHLANDS FROM MID MORNING TO MID EVENING TODAY. * 20 FOOT WINDS...WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO 45 MPH. * RELATIVE HUMIDITY...MINIMUM HUMIDITY BETWEEN 5 AND 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
2 follow-up statements
192 WWUS85 KABQ 080356 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 956 PM MDT TUE APR 7 2015 ...RED FLAG WARNING MID MORNING THROUGH MID EVENING WEDNESDAY FOR THE NORTH CENTRAL...MIDDLE RIO GRANDE VALLEY AND CENTRAL MOUNTAIN CHAIN EASTWARD BELOW SNOW PACK DUE TO STRONG WINDS AND LOW HUMIDITY... .STRONG WINDS...LOW HUMIDITY AND UNSTABLE ATMOSPHERIC CONDITIONS WILL CONTINUE WEDNESDAY AS AN UPPER LEVEL TROUGH SLOWLY PASSES A LITTLE WAYS NORTH OF NEW MEXICO KEEPING STRONG WINDS ALOFT OVER THE STATE. DUE TO COOLER TEMPERATURES AND LESS INSTABILITY... POTENTIAL FOR CRITICAL CONDITIONS WILL DIMINISH NEAR AND WEST OF THE CONTINENTAL DIVIDE WEDNESDAY. HOWEVER...SIGNIFICANTLY WINDIER CONDITIONS OVERALL ARE EXPECTED WEDNESDAY COMPARED TO TODAY... LIKELY PERSISTING INTO THE EVENING CENTRAL AND NORTHEAST BEFORE DIMINISHING. NMZ102>104-106>108-081400- /O.EXP.KABQ.FW.W.0006.000000T0000Z-150408T0400Z/ /O.CON.KABQ.FW.W.0007.150408T1500Z-150409T0300Z/ NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 956 PM MDT TUE APR 7 2015 ...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT WEDNESDAY. * AREA AND TIMING...NORTHEAST HIGHLANDS AND PLAINS...EAST CENTRAL PLAINS...MIDDLE RIO GRANDE VALLEY...AND THE NORTH CENTRAL... SANDIA...MANZANO AND GALLINAS MOUNTAINS BELOW SNOW PACK FROM MID MORNING THROUGH MID EVENING AGAIN ON WEDNESDAY. * 20 FOOT WINDS...SOUTHWEST TO WEST 25 TO 40 MPH WITH GUSTS BETWEEN 50 AND NEARLY 60 MPH WEDNESDAY. * RELATIVE HUMIDITY...MINIMUM HUMIDITY RANGING FROM 5 TO 15 PERCENT WEDNESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ101-105-109-080500- /O.EXP.KABQ.FW.W.0006.000000T0000Z-150408T0400Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 956 PM MDT TUE APR 7 2015 ...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING... WINDS HAVE DIMINISHED TO BELOW THE CRITICAL THRESHOLD ACROSS NEARLY ALL OF THE WARNED AREA. RELATIVE HUMIDITIES HAVE ALSO BEGUN TO CLIMB A BIT. $$ 43
791 WWUS85 KABQ 080943 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 343 AM MDT WED APR 8 2015 ...RED FLAG WARNING FROM MID MORNING THROUGH MID EVENING FOR THE NORTH CENTRAL...MIDDLE RIO GRANDE VALLEY AND CENTRAL MOUNTAIN CHAIN EASTWARD BELOW SNOW PACK DUE TO STRONG WINDS AND LOW HUMIDITY... .STRONG WINDS...LOW HUMIDITY AND UNSTABLE ATMOSPHERIC CONDITIONS WILL CONTINUE TODAY AS AN UPPER LEVEL TROUGH SLOWLY PASSES THROUGH THE CENTRAL ROCKIES. DUE TO COOLER TEMPERATURES AND LESS INSTABILITY...POTENTIAL FOR CRITICAL CONDITIONS WILL DIMINISH NEAR AND WEST OF THE CONTINENTAL DIVIDE. HOWEVER...SIGNIFICANTLY WINDIER CONDITIONS OVERALL ARE EXPECTED TODAY AND WILL LIKELY PERSIST INTO THE EVENING CENTRAL AND EAST BEFORE DIMINISHING. NMZ102>104-106>108-090300- /O.CON.KABQ.FW.W.0007.150408T1500Z-150409T0300Z/ NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 343 AM MDT WED APR 8 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING. * AREA AND TIMING...NORTHEAST HIGHLANDS AND PLAINS...EAST CENTRAL PLAINS...MIDDLE RIO GRANDE VALLEY...AND THE NORTH CENTRAL... SANDIA...MANZANO AND GALLINAS MOUNTAINS BELOW SNOW PACK FROM MID MORNING THROUGH MID EVENING. * 20 FOOT WINDS...SOUTHWEST TO WEST 25 TO 40 MPH WITH GUSTS BETWEEN 50 AND 60 MPH. WINDS BECOMING WEST TO NORTHWEST DURING THE LATE AFTERNOON AND EVENING. * RELATIVE HUMIDITY...MINIMUM HUMIDITY RANGING FROM 5 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 7, 3:37 AM MDT, 3 minutes earlier.
Area forecast discussion, Apr 7, 3:37 AM MDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 337 AM MDT TUE APR 7 2015 .SYNOPSIS... WINDY AND CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE TO BE THE MAIN WEATHER CONCERNS THROUGH WEDNESDAY. AFTERNOON HIGH TEMPERATURES WILL APPROACH RECORD VALUES ACROSS NORTHEAST NEW MEXICO...WITH READINGS ELSEWHERE 5 TO 15 DEGREES ABOVE AVERAGE. THE STRONGEST WINDS OF THE WEEK ARE EXPECTED TO BUFFET THE AREA ON WEDNESDAY INTO WEDNESDAY NIGHT AS A LOW PRESSURE SYSTEM PASSES NORTH OF THE STATE. TEMPERATURES WILL BEGIN TO TREND DOWNWARD ACROSS THE FAR WEST ON WEDNESDAY...AND AREAWIDE ON THURSDAY AS COOLER AIR SPREADS EAST AND SOUTH. FAR LESS WIND CAN BE EXPECTED ON THURSDAY. AFTERNOON WINDINESS SHOULD RETURN FRIDAY AND SATURDAY BUT FAIRLY TYPICAL OF EARLY APRIL STANDARDS. MOISTURE RETURNING TO FAR EASTERN NEW MEXICO MAY FUEL A THUNDERSTORM OR TWO THIS WEEKEND BUT EXTENDED RANGE FORECASTS ARE TRENDING DRIER AND LESS ACTIVE FOR MOST OF CENTRAL AND NORTHER NEW MEXICO SATURDAY AND SUNDAY. && .DISCUSSION... VAST MAJORITY OF THE AREA STARTING OFF EVEN DRIER THAN 24 HOURS AGO. LOW CLOUDS ACROSS LEA COUNTY IN THE SOUTHEAST CORNER OF THE STATE HAVE SLOWLY EXPANDED NORTHWARD...AND THEY COULD REACH SE ROOSEVELT COUNTY TOWARD DAYBREAK. SURFACE DEW POINT TEMPS IN THE 20S AT ROSWELL AND CLOVIS BUT 50S TO NEAR 60 A SHORT DISTANCE EAST AND SOUTHEAST. THIS SHALLOW LOW LEVEL MOISTURE WILL QUICKLY MIX EASTWARD BY MID- MORNING WITH THE ADVANCING SURFACE TROUGH/DRYLINE. WINDS WILL BE A NOTCH STRONGER THIS AFTERNOON/EVENING AREAWIDE AS COMPARED TO MONDAY. DECIDED AGAINST WIND ADVISORY FOR PLACES LIKE GALLUP...ZUNI AND CLINES CORNERS THAT WILL NO DOUBT BRIEFLY HIT CRITERIA LATER TODAY. BUT WOULD LIKE TO SEE LEE SIDE SURFACE LOW PLACEMENT AND STRENGTH A BIT MORE FAVORABLE FOR WIDESPREAD ADVISORY IMPACTS. DID INCLUDE A MENTION OF BLOWING DUST FOR THE WESTERN LOWLANDS AND PORTIONS OF THE MIDDLE/LOWER RGV...BUT IMPACTS SHOULD BE LOCALIZED. TEMPERATURES WILL BE VERY SIMILAR TO YESTERDAY AND AGAIN BE 5-15 DEGREES ABOVE AVERAGE. FORECAST OF 81F AT CLAYTON JUST SHY OF THEIR RECORD FOR THE DATE... 84F LAST OBSERVED IN 1989. BIGGER CONCERNS FOR WIND AND RELATED IMPACTS EXPECTED ON WEDNESDAY. WE HAVE HOISTED A HIGH WIND WATCH FOR PORTIONS OF THE WEST AND AREAS ALONG/IMMEDIATELY EAST OF THE CENTRAL MOUNTAIN CHAIN. A SIGNIFICANT HIGH WIND EVENT APPEARS LIKELY FOR THESE AREAS. ELSEWHERE WIDESPREAD ADVISORY IMPACTS EXPECTED. THIS AS A POTENT SHORTWAVE OVER NOCAL TODAY TRANSLATES EASTWARD TO EASTERN GREAT BASIN BY MIDDAY WEDNESDAY BEFORE EMERGING EAST OF THE CENTRAL ROCKIES BY 12Z THURSDAY. 70+ KT 500MB SPEED MAX INDICATED WITHIN THE BASE OF ABOVE MENTIONED TROUGH TO TRANSLATE SQUARELY OVER NORTHERN NM LATE IN THE DAY WEDNESDAY INTO WEDNESDAY NIGHT WITH 700MB WIND SPEEDS IN THE 30-45KT RANGE. WEST TO EAST MSLP GRADIENT ALSO TRENDING STRONGER...AS THE LEADING EDGE OF THE COOLER PACIFIC AIR MASS PUSHES EASTWARD. PACIFIC FRONT SHOULD IMPACT EASTERN NM DURING THE EVENING HOURS WEDNESDAY...WITH AT LEAST ADVISORY WINDS PERSISTING INTO THE PRE- DAWN HOURS THURSDAY. BACKDOOR COLD FRONT THEN WORKS SOUTH INTO NERN NM THU AFTERNOON...AND REMAINDER OF THE PLAINS TO EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN BY DAYBREAK FRIDAY. BRIEF GUSTY NORTHERLY WINDS LIKELY TO ACCOMPANY THIS FRONTAL SURGE. OTHERWISE WINDS NOT NEARLY AS STRONG ON THU...AND TEMPS WILL BE NOTICEABLY COOLER. SHALLOW LOW LEVEL UPSLOPE MAY YIELD AREAS OF STRATUS ALONG EAST SLOPES OF THE SANGRES...SANDIA/MANZANO MTS AND NE QUARTER LATE THU NIGHT INTO FRIDAY AM. EAST CANYON WINDS ALSO LIKELY RIO GRANDE VALLEY. LOW LEVEL MOISTURE DOES LOOK TO RETURN AGAIN AND WITH MORE GUSTO TO PARTS OF THE EAST FRI NIGHT INTO SAT WITH A DRYLINE TAKING SHAPE. WILL MAINTAIN LOW CHC POPS FOR TSTMS ACROSS THE FAR EAST BUT MOISTURE MAY BE TOO SHALLOW. OTHERWISE...THE ECMWF IS NOW TRENDING TOWARD THE DRIER GFS PATTERN THIS WEEKEND. SUB- TROPICAL MOISTURE LOOKS TO GET SCOOPED UP AND CARRIED INTO FAR SOUTHERN AREAS OF THE STATE AHEAD OF A LOW LATITUDE LOW PRESSURE SYSTEM LATE SATURDAY INTO SUNDAY...BEFORE DRIER NWLY/S PREVIAL MON. KJ && .FIRE WEATHER... ...WIDESPREAD CRITICAL CONDITIONS TODAY THROUGH WEDNESDAY... ...VERY STRONG WINDS POSSIBLE WEDNESDAY... DRY SOUTHWEST TO WEST WINDS ALOFT WITH MODERATE TO HIGH HAINES...ABOVE AVERAGE TEMPERATURES WITH AN EXTENDED NUMBER OF HOURS OF SINGLE DIGIT HUMIDITIES...AND POOR OVERNIGHT HUMIDITY RECOVERIES ARE STILL ANTICIPATED TODAY THROUGH WEDNESDAY. IN ADDITION...HIGH OR GREATER FIRE DANGER IS FORECAST TODAY OVER THE MAJORITY OF NORTHERN AND CENTRAL NEW MEXICO. TEMPERATURES TODAY WILL CONTINUE TO BE ABOVE AVERAGE...ESPECIALLY IN THE EAST WHERE A FEW SITES MAY WARM WITHIN A FEW DEGREES OF THEIR RECORD HIGHS. NEARLY THE ENTIRE FORECAST AREA WILL SEE MIN RH IN THE SINGLE DIGITS...WITH A LARGE SWATH FROM GALLUP ACROSS THE EAST CENTRAL AND NE FORECAST TO EXPERIENCE 10 TO 12 HRS OF SINGLE DIGIT RHS. GUSTY WINDS MAY BE A BIT SPOTTY AS FORECAST WINDS ALOFT TEND TO WEAKEN A BIT DURING THE AFTERNOON BUT MIXING HGTS WILL BE SIMILAR TO MONDAY/S WHICH COULD REACH 600-500 MB. POOR OVERNIGHT RH RECOVERY TONIGHT ALTHOUGH SOME HIGHER DEWPOINTS WILL LIKELY SNEAK INTO THE FAR EAST CENTRAL...BUT NOT ENOUGH TO MAKE A SIGNIFICANT DIFFERENCE. THEREFORE WEDNESDAY WILL START OUT DRY...AND GET DRIER AS A SIGNIFICANTLY WINDY DAY DEVELOPS. GUSTS TO AROUND 60 MPH WILL BE POSSIBLE OVER PORTIONS OF THE WESTERN MOUNTAINS...CENTRAL MT CHAIN AND ADJACENT HIGHLANDS WEDNESDAY AFTERNOON...AS THE UPPER LOW/TROUGH SWINGS THROUGH THE CENTRAL ROCKIES AND THE ASSOCIATED COLD FRONT SWEEPS FROM WEST TO EAST OVER NEW MEXICO. THE STRONGEST WINDS SHOULD SHIFT INTO THE CENTRAL AND NORTHEAST WEDNESDAY EVENING...AND MAY NOT FULLY DIMINISH UNTIL MIDDAY THURSDAY. STILL SOME CONCERN FOR THE NORTHWEST AND WEST CENTRAL HIGHLANDS SEEING SOME CRITICAL CONDITIONS WEDNESDAY DUE TO STRONG WINDS AND LOW RH BUT FORECAST HIGHS TO BE BELOW AVERAGE...SO NOT PLANNING ON EXTENDING AREAL COVERAGE OF HIGHLIGHTS. WILL GO AHEAD AND CONVERT THE EXISTING WATCH TO A WARNING THOUGH. COOLER AIR WILL OVERSPREAD THE REGION WEDNESDAY NIGHT...BUT POOR RH RECOVERIES TO PERSIST FROM THE RGV EASTWARD. SLIGHT CHANCES FOR SHOWERS WILL BE LIMITED TO THE FAR NORTH WEDNESDAY INTO THURSDAY...THEN DEVELOPING SFC HIGH PRESSURE INCREASES HUMIDITIES THURSDAY NIGHT AND FRIDAY OVER THE EAST...AND SETS UP POTENTIAL FOR ISOLD THUNDERSTORMS FRIDAY NIGHT/SATURDAY NEAR THE TEXAS BORDER. RH RECOVERIES IN THE WEST WILL RANGE FROM FAIR TO POOR. SOME SPOTTY CRITICAL CONDITIONS COULD DEVELOP SATURDAY AND SUNDAY EAST CENTRAL AND IN THE NORTHWEST/WEST CENTRAL AS A TROUGH SWINGS OVER NEW MEXICO. MODELS...INCLUDING THE ECMWF...HAVE TRENDED A BIT DRIER AND WINDIER WITH THIS SYSTEM. && .AVIATION... 06Z TAF CYCLE GUSTY WEST AND SOUTHWEST WINDS HAVE EASED BACK CONSIDERABLY MOST LOCALES THIS EVENING...BUT WILL RAMP UP SIGNIFICANTLY AGAIN LATE MORN AND AFTN TUE. RATHER WEAK LEE TROUGH OVER EASTERN PLAINS WILL LINGER THROUGH THE NIGHT...SO AN OCCASIONAL MODERATE WIND GUST MAY CONTINUE OVERNIGHT ACROSS THE E CENTRAL AND NE HIGHLANDS AND PLAINS. PATCHES OF HIGH CLOUDS WILL DRIFT ACROSS NM TONIGHT INTO TUESDAY. GUSTY W AND SW WINDS VERY LIKELY AGAIN TUE...GENERALLY NEAR OR SLIGHTLY UNDER MONDAYS LEVELS. WIND SPEEDS SHOULD PEAK BETWEEN ROUGHLY 19Z AND 23Z TUE THEN COME DOWN SOMEWHAT TUE EVE. VFR CONDITIONS ALL AREAS THROUGH FCST PERIOD. 43 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 72 36 60 27 / 0 0 5 0 DULCE........................... 67 26 60 21 / 0 0 10 5 CUBA............................ 69 32 62 26 / 0 0 0 0 GALLUP.......................... 68 29 60 20 / 0 0 5 0 EL MORRO........................ 65 31 58 24 / 0 0 0 0 GRANTS.......................... 70 29 62 23 / 0 0 0 0 QUEMADO......................... 66 35 61 29 / 0 0 0 0 GLENWOOD........................ 74 41 66 35 / 0 0 0 0 CHAMA........................... 61 28 55 22 / 0 0 10 5 LOS ALAMOS...................... 66 40 63 34 / 0 0 0 0 PECOS........................... 67 38 64 32 / 0 0 0 0 CERRO/QUESTA.................... 65 29 61 25 / 0 0 0 0 RED RIVER....................... 56 29 52 21 / 0 0 0 5 ANGEL FIRE...................... 59 26 56 20 / 0 0 0 0 TAOS............................ 66 30 62 25 / 0 0 0 0 MORA............................ 67 35 63 29 / 0 0 0 0 ESPANOLA........................ 73 39 68 34 / 0 0 0 0 SANTA FE........................ 66 40 64 34 / 0 0 0 0 SANTA FE AIRPORT................ 72 35 68 30 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 74 45 70 41 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 77 45 72 40 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 78 44 73 37 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 79 43 73 38 / 0 0 0 0 LOS LUNAS....................... 80 41 75 34 / 0 0 0 0 RIO RANCHO...................... 78 44 72 39 / 0 0 0 0 SOCORRO......................... 82 45 78 39 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 69 40 66 33 / 0 0 0 0 TIJERAS......................... 73 41 69 35 / 0 0 0 0 MORIARTY/ESTANCIA............... 70 35 67 30 / 0 0 0 0 CLINES CORNERS.................. 70 38 67 32 / 0 0 0 0 GRAN QUIVIRA.................... 71 41 68 36 / 0 0 0 0 CARRIZOZO....................... 77 45 73 39 / 0 0 0 0 RUIDOSO......................... 73 42 67 35 / 0 0 0 0 CAPULIN......................... 71 38 67 33 / 0 0 0 0 RATON........................... 74 33 70 30 / 0 0 0 0 SPRINGER........................ 75 35 70 31 / 0 0 0 0 LAS VEGAS....................... 70 37 68 31 / 0 0 0 0 CLAYTON......................... 81 46 78 41 / 0 0 0 0 ROY............................. 76 38 72 35 / 0 0 0 0 CONCHAS......................... 82 47 79 44 / 0 0 0 0 SANTA ROSA...................... 79 45 77 41 / 0 0 0 0 TUCUMCARI....................... 86 46 84 45 / 0 0 0 0 CLOVIS.......................... 84 50 83 44 / 0 0 0 0 PORTALES........................ 85 49 84 45 / 0 0 0 0 FORT SUMNER..................... 84 48 82 44 / 0 0 0 0 ROSWELL......................... 88 49 86 46 / 0 0 0 0 PICACHO......................... 80 49 76 43 / 0 0 0 0 ELK............................. 74 48 70 41 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 10 AM THIS MORNING TO 10 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ101>109. FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR THE FOLLOWING ZONES...NMZ102>104-106>108. HIGH WIND WATCH FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT FOR THE FOLLOWING ZONES...NMZ512>515-521>524-527>529. HIGH WIND WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR THE FOLLOWING ZONES...NMZ502-505-506-508. && 41
Hazardous weather outlook, Apr 6, 5:12 AM MDT, 22 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 512 AM MDT MON APR 6 2015 NMZ501>540-071200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 512 AM MDT MON APR 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT VERY DRY AIR COMBINED WITH INCREASING WINDS WILL RESULT IN WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ACROSS THE AREA THIS AFTERNOON AND EVENING. SINGLE DIGIT HUMIDITY VALUES ARE EXPECTED FOR MOST AREAS...AND COULD EXIST FOR 8 OR MORE HOURS ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS...MIDDLE AND LOWER RIO GRANDE VALLEY AND WEST CENTRAL LOWLANDS. WINDS WILL DIMINISH AFTER SUNSET BUT HUMIDITY RECOVERY WILL BE FAIR AT BEST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WINDS WILL INCREASE EVEN FURTHER ON TUESDAY...AND COMBINED WITH VERY DRY CONDITIONS WILL RESULT IN EVEN MORE WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS. AN ESPECIALLY IMPACTFUL AND CRITICAL PERIOD OF STRONG WIND AND LOW HUMIDITY WILL DEVELOP WEDNESDAY AFTERNOON AND EVENING...BEFORE CRITICAL FIRE WEATHER CONDITIONS ABATE THURSDAY AND FRIDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 41
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 4:02 AM MDT | High Wind Watch | ABQ | 24 hr |
Nearby
Red Flag Warnings in New Mexico, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.